Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Repeated spells of tachycardia, accelerated breathing, burning spots on neck, chest. Reason?

Hello, I am 23,male, and about 4 days ago I had an episode: it started with tachycardia and my breathing started to get accelerated and of lower amplitude, then after about 1 hour I felt 2 burning spots on each side of my neck that slowly descended, in about half an hour into my chest (just above the heart) where it stayed for 3 hours(along with the breathing and tachycardia). I also add that I wasn t doing anything, just sitting at the computer reading, since then I ve experienced the same problems(except for the burning sensation) every day
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Cardiac Surgeon 's  Response
It looks like a typical anxiety attack for me.
Symptoms are suggestive of any particular disease. Get the thyroid profile done once to rule out thyroid disease(thyrotoxicosis).
Try to relax yourself. Keep your mind calm and get involved in some activity.
Still if the symptoms persist you can visit a physician.
Wish you good health.
Answered: Mon, 24 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor